# SDR A6WA201310104339

- Difficulty date: October 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING ON MLG TRUNNION COLD WORKING SB 601R-57-046, REV B, FOUND THREE HOLES ON THE LOWER FLANGE TO BE OVERSIZED.  COMPLIED WITH REO 601R-57-21-2010.
